# SDR SIMA200727401

- Difficulty date: September 27, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 14,828 hours, 13,080 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 2706
- Condition: Deflated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER LANDING, DURING TAXI IT TOOK MORE POWER THAN NORMAL TO TAXI.  A BRAKE OVERHEAT INDICATION WAS OBSERVED ON EICAS.  NR 3 TIRE WAS FOUND TO BE FLAT.  REMOVED AND REPLACED NR 3 MLG WHEEL AND TIRE ASSY IAW WORK CARD NR 32-700-11 2.  REMOVED AND REPLACED NR 3 MLG BRAKE ASSY IAW WORK CARD NR 32-600-14 3.  REMOVED AND REPLACED NR 4 MLG WHEEL AND TIRE ASSY IAW WORKCARD NR 32-700-11.  NR 3 BRAKE PN-21707 SN-0100 NR 4 MLG TIRE PN-31641 SN-1872.  AIRCRAFT RETURNED TO SERVICE.
